# SDR SWIA201437393

- Difficulty date: April 23, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 14,117 hours, 8,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY BS 295 CORROSION FOUND AT STRINGER 27, 6:00 POSITION, AT FRAME.  C-CHECK, REMOVED CORROSION FROM FRAME AT BS 295, STR 27 IAW STS EA.
